淡江大學機構典藏:Item 987654321/120736
English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 58605/92268 (64%)
造訪人次 : 540417      線上人數 : 68
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/120736


    題名: Asymptotic spreading speeds for a predator-prey system with two predators and one prey
    作者: Ducrot, Arnaud;Giletti, Tomas;Guo, Jong-Shenq;Shimojo, Masahiko
    日期: 2021-01-26
    上傳時間: 2021-05-05 12:13:11 (UTC+8)
    出版者: Institute of Physics Publishing Ltd.
    摘要: This paper investigates the large time behaviour of a three species reaction–diffusion system, modelling the spatial invasion of two predators feeding on a single prey species. In addition to the competition for food, the two predators exhibit competitive interactions and, under some parameter condition, they can also be considered as two mutants. When mutations occur in the predator populations, the spatial spread of invasion takes place at a definite speed, identical for both mutants. When the two predators are not coupled through mutation, the spreading behaviour exhibits a more complex propagating pattern, including multiple layers with different speeds. In addition, some parameter conditions reveal situations where a nonlocal pulling phenomenon occurs and in particular where the spreading speed is not linearly determined.
    關聯: Nonlinearity 34(2), p.669-704
    顯示於類別:[數學學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 大小格式瀏覽次數
    index.html0KbHTML14檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋